# SDR 2004UALA00854

- Difficulty date: September 24, 2004
- Submitted: October 5, 2004
- Operation: Air carrier
- Aircraft: N398UA
- Make and model: Boeing 737322
- Aircraft serial: 24673
- Aircraft time: 40,255 hours, 28,234 cycles
- Engine: Ge CFM56*
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dislodged
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1 LEFT SLIDE PACK FELL OUT.   GIRT BAR DISENGAGED FROM GIRT BAR RETAINERS (CLIPS USED FOR STOWING GIRT BAR WHEN SLIDE IS DISARMED) ON SLIDE COMPARTMENT COVER AND FELL INTO BRACKETS (FLOOR FITTINGS THAT KEEP SLIDE ATTACHED TO AIRCRAFT DURING DEPLOYMENT), RESULTING IN A PARTIAL SLIDE DEPLOYMENT.  SLIDE WAS INSPECTED PER NORMAL OVERHAUL PROCEDURES.  FLIGHT ATTENDANTS HAVE BEEN ADVISED TO ENSURE GIRT BAR IS STOWED PROPERLY WHEN DISARMING A DOOR.
